# SDR DALA2019100905800

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FWD LAVATORY SERVICE PANEL WAS REMOVED, CORROSION WAS FOUND ON EXTERNAL FUSELAGE SKIN AND INTERNAL DOUBLER.   REPAIRED PER. ER/A 581923-14 REV. ORIGINAL; SECTION I AND ETI-57-19-117 REV.2 AND REPAIR APPROVAL IS LIMITED TO 57,500 TOTAL AIRCRAFT CYCLES ONLY. REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. AND MUST BE MONITORED WITH LOG PAGE #1306000.
